# SDR AALA201704079009

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 55,229 hours, 20,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER REQUIRES SERVICE. SERVICED THE R4 DAMPER.
